MathSciNet Relay Station
MathSciNet bibliographic data
MR1971042 11M41 (05E05 16S10)
Hoffman, Michael E.; Ohno, Yasuo Relations of multiple zeta values and their algebraic expression. J. Algebra 262 (2003), no. 2, 332–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement